DOI 10.31744/einstein_journal/2026rc1843
Acute-onset bilateral myopia induced by hydrochlorothiazide.
Аннотация
Sulfonamides are widely prescribed in clinical practice. Although rare, these have been shown to trigger an idiosyncratic reaction characterized by an acute myopic shift, likely caused by ciliochoroidal effusion and anterior rotation of the ciliary body, resulting in forward displacement of the iris-lens diaphragm. We report the case of a patient who developed blurred vision and acute myopia on cycloplegic refraction after initiating hydrochlorothiazide. The symptoms resolved completely after discontinuation of the medication. Although most of the literature highlights this reaction in association with topiramate, it is important to note that any sulfonamide can potentially lead to a similar clinical presentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.